# SDR HNAA2024111101075

- Difficulty date: October 17, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 42,384 hours, 36,658 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F003151 CARGO DOOR INNER SKIN CRACKED AT LWR FWD END AT AFT EDGE.  REPAIRED IAW EO 1-52-24-0658
